# SDR R61A201901230156

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066017002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LVL 2 CORRODED SHEAR CLIP IN THE AFT CARGO ON FR 84 BETWEEN STR 26-27R. REMOVED AND REPLACED NEW SHEAR CLIP FR84, STR27R/26R, REF SRM 51-40-08.  A/C REMAINS IN CHECK.
